3 doctors weighed in:
I recently went numb in one arm from IV drug use then the numbness went to my other arm and my face and now starting to twich what do I need to do?
3 doctors weighed in

Dr. Shabbir Hossain
Internal Medicine
2 doctors agree
In brief: Alot of bad stuff
Not here to judge but to put it simply alot of medically bad stuff can happen with IV drug use.
For example, you, can get bacteria in your blood and on your heart valves ( endocarditis). The list is long with many serious problems. Go get checked out by a doctor asap.

In brief: Alot of bad stuff
Not here to judge but to put it simply alot of medically bad stuff can happen with IV drug use.
For example, you, can get bacteria in your blood and on your heart valves ( endocarditis). The list is long with many serious problems. Go get checked out by a doctor asap.
Dr. Shabbir Hossain
Dr. Shabbir Hossain
Thank
Dr. Kevin Considine
Family Medicine
1 doctor agrees
In brief: Go to ER
You may have an embolus or clot formed that went to brain causing stroke or a blocked a blood vessel.
Infection is another possibility as well. You need to be seen urgently in any case. Go to er or if you can't get there call 911.

In brief: Go to ER
You may have an embolus or clot formed that went to brain causing stroke or a blocked a blood vessel.
Infection is another possibility as well. You need to be seen urgently in any case. Go to er or if you can't get there call 911.
Dr. Kevin Considine
Dr. Kevin Considine
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors